Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 124, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Nov 5, 2007, 5:43 PM CST for Maury County, Tennessee. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 5, 2007, 5:43 PM CST (23:43 UTC)
- Expired
- Nov 5, 2007, 6:15 PM CST
- In force
- 32 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Maury County, TN
The radar
The Nashville radar (KOHX), 72 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1786 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 383 m²/s²
- 0-3 km storm-relative helicity
- 361 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 052344 SVROHX TNC119-060015- /O.NEW.KOHX.SV.W.0124.071105T2343Z-071106T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 543 PM CST MON NOV 5 2007 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN MAURY COUNTY IN TENNESSEE... THIS INCLUDES THE CITY OF COLUMBIA... * UNTIL 615 PM CST * AT 538 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 12 MILES NORTHWEST OF COLUMBIA...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... COLUMBIA BY 550 PM CST... LAT...LON 3571 8680 3557 8685 3564 8728 3582 8717 TIME...MOT...LOC 2343Z 282DEG 41KT 3572 8715 $$ 19
1 follow-up statement
000
WWUS54 KOHX 052355
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
554 PM CST MON NOV 5 2007
TNC119-060015-
/O.CON.KOHX.SV.W.0124.000000T0000Z-071106T0015Z/
MAURY TN-
554 PM CST MON NOV 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CST
FOR NORTHERN MAURY COUNTY...
AT 550 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED OVER NORTH
CENTRAL MAURY COUNTY...NEAR COLUMBIA...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL...
CROSS AREAS BETWEEN HIGHWAY 31 AND INTERSTATE 65 BY 610 PM
LAT...LON 3576 8697 3575 8697 3576 8695 3571 8683
3571 8680 3557 8685 3568 8723 3579 8704
TIME...MOT...LOC 2354Z 282DEG 41KT 3569 8700
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 2:21 PM CST, 3 hours 22 minutes earlier.
Area forecast discussion, Nov 5, 2:21 PM CST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 221 PM CST MON NOV 5 2007 .DISCUSSION...LOW PRESSURE WAS LOCATED OVER THE GREAT LAKES WITH COLD FRONT TRAILING TO IND AND FSM. THIS FRONT WILL CONTINUE TO ACCELERATE LATE TODAY...CROSSING MID TN BY 06Z. SCATTERED SHOWERS AND STORMS AR EXPECTED TO FILL IN ALONG BOUNDARY...ALTHOUGH COVERAGE MAY BE SCATTERED SOME AREAS. RAINFALL AMOUNTS WILL BE UNIMPRESSIVE WITH RAPID MOVEMENT OF FRONT. AN ISOLATED STRONG TO SEVERE CELL WITH LARGE HAIL OR BRIEF STRONG WIND REMAINS A POSSIBILITY LATE THIS AFTERNOON. MAIN STORY WITH FRONTAL PASSAGE WILL BE SIGNIFICANTLY COOLER AIR. TEMPERATURES ARE IN THE 70S THIS AFTERNOON...AND READINGS WILL FALL INTO THE 30S MANY AREAS EARLY TUESDAY MORNING. TUESDAY WILL BE PARTLY SUNNY AND CHILLY WITH HIGHS MAINLY IN THE LOWER 50S. THE SOMEWHAT GUSTY NORTHWEST WIND WILL MAKE IT FEEL COOLER. THE COLD DRY AIR MASS ALONG WITH CLEAR SKIES AND DIMINISHING WINDS WILL BRING COLD TEMPERATURES FOR TUESDAY NIGHT...PERHAPS A HARD FREEZE MANY AREAS. THIS HAS BEEN ADDRESSED IN HAZARDOUS WEATHER OUTLOOKS AND SPECIAL WEATHER STATEMENTS. DRY WX SHOULD CONTINUE THROUGH THE END OF THE WEEK. ANOTHER CLIPPER SYSTEM WILL PASS TO OUR NORTH ON THURSDAY. WE WILL SEE INCREASED CLOUDINESS BUT NO RAIN EXPECTED FOR NOW. HEIGHTS WILL RISE OVER THE WEEKEND WITH TEMPERATURES CLIMBING A LITTLE ABOVE NORMAL. A SYSTEM TO OUR NORTHWEST WILL SWING A SWATH OF MOISTURE OVER THE ARA SUNDAY...WITH A SLIGHT RAIN CHANCE. ANOTHER MORE SIGNIFICANT SYSTEM WILL DEVELOP OVER THE PLAINS AND WILL SWING A FRONT AND BETTER RAIN CHANCE INTO THE REGION MONDAY AND TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 40 54 29 54 / 50 0 0 0 CLARKSVILLE 37 52 28 54 / 40 0 0 0 CROSSVILLE 37 48 25 51 / 70 0 0 0 COLUMBIA 41 55 29 55 / 60 0 0 0 LAWRENCEBURG 42 55 29 56 / 60 0 0 0 WAVERLY 39 53 28 55 / 50 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR TNZ005>011- 022>034-059-062>066-078-080. && 13
Hazardous weather outlook, Nov 5, 10:45 AM CST, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1045 AM CST MON NOV 5 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-061130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1045 AM CST MON NOV 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT AN APPROACHING COLD FRONT WILL BRING GUSTY WINDS TO THE AREA TODAY. A LAKE WIND ADVISORY WILL BE IN EFFECT UNTIL 6 PM FOR THE NORTHERN TWO THIRDS OF THE MID STATE...WHERE WIND GUSTS OVER 30 MPH ARE EXPECTED. THE GUSTY WINDS WILL ALSO ENHANCE FIRE DANGER...SO A RED FLAG WARNING IS IN EFFECT FOR MOST OF THE MID STATE UNTIL 6 PM. THE APPROACHING FRONT WILL ALSO BRING A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EVENING. THE NORTHWEST PARTS OF MIDDLE TENNESSEE ARE IN A SLIGHT RISK FOR SEVERE WEATHER. THIS SLIGHT RISK INCLUDES CLARKSVILLE...CAMDEN...DOVER AND WAVERLY. STORMS COULD PRODUCE STRONG WINDS AND LARGE HAIL. ANY SEVERE STORMS THAT DEVELOP IN NORTHWEST MIDDLE TENNESSEE SHOULD WEAKEN AS THEY MOVE FARTHER SOUTH AND EAST LATE IN THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FROST AND FREEZING TEMPERATURES COULD OCCUR TUESDAY NIGHT AND POSSIBLY AGAIN WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING OVER NORTHWEST MIDDLE TENNESSEE. 13
In the hours before
Local storm report, Nov 5, 5:25 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
525 PM CST MON NOV 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
11/05/2007 DAVIDSON TN EMERGENCY MNGR
TREES AND POWER LINES DOWN COUNTY WIDE
&&
MGIRODOLocal storm report, Nov 5, 5:31 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
531 PM CST MON NOV 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 5 S NASHVILLE 36.10N 86.78W
11/05/2007 E1.00 INCH DAVIDSON TN EMERGENCY MNGR
AT CRIVE HALL
&&
MGIRODOThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 4:01 AM CST | Red Flag Warning | OHX | Bedford, Cannon, Cheatham, Clay, Cumberland, Davidson and 31 more | 14 hr |
| Nov 5, 4:47 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson | 43 min |
| Nov 5, 4:57 PM CST | Tornado Warning | OHX | Davidson | 33 min |
| Nov 5, 5:23 PM CST | Severe Thunderstorm Warning | OHX | Williamson | 37 min |
| Nov 5, 5:29 PM CST | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 31 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.